# SDR DALA2023072806111

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 46,825 hours, 40,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB AT FWD CARGO COMPARTMENT BTW STA Y370 AND STA Y427 (INNER AND OUTER SIDE). SUMMARY OF NRC 00081: CORROSION LEVEL 2. LOWER DOOR JAMB AT FWD CARGO COMPARTMENT BTW STA Y370 AND STA Y427 WAS REPLACED AND INSTALLED PER B717-200 SRM 51-41-05-0G AND 51-41-02-0G. (LP #2888223)
